We prove a Harnack inequality for minimisers of a class of non-autonomous functionals with non-standard growth conditions. They are characterised by the fact that their energy density switches between two types of different degenerate phases.

Harnack inequalities for double phase functionals / Baroni, Paolo; Colombo, Maria; Mingione, Giuseppe. - In: NONLINEAR ANALYSIS. - ISSN 0362-546X. - 121:(2015), pp. 206-222. [10.1016/j.na.2014.11.001]

Harnack inequalities for double phase functionals

BARONI, PAOLO;MINGIONE, Giuseppe
2015-01-01

Abstract

We prove a Harnack inequality for minimisers of a class of non-autonomous functionals with non-standard growth conditions. They are characterised by the fact that their energy density switches between two types of different degenerate phases.
2015
Harnack inequalities for double phase functionals / Baroni, Paolo; Colombo, Maria; Mingione, Giuseppe. - In: NONLINEAR ANALYSIS. - ISSN 0362-546X. - 121:(2015), pp. 206-222. [10.1016/j.na.2014.11.001]
File in questo prodotto:
File Dimensione Formato  
BCM-harnack-final.pdf

accesso aperto

Tipologia: Documento in Post-print
Licenza: Creative commons
Dimensione 376.69 kB
Formato Adobe PDF
376.69 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11381/2827741
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 247
  • ???jsp.display-item.citation.isi??? 236
social impact